# SDR SWAA010470

- Difficulty date: February 15, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 45,695 hours, 44,940 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLOSING OF FWD ENTRY DOOR, EVACUATION SLIDE FELL OUT OF BRACKET.  SECURED SLIDE ASSY AND COVER PER MM.
